Advertisement

A stability result for a certain third order differential equation

  • 32 Accesses

  • 8 Citations

Summary

The main object of this paper is to give sufficient conditions for the asymptotic stability (in the large) of the trivial solution x=0 of the differential equation (1.7).

References

  1. [1]

    Ogurcov A. I., « Isv. Vyss. Ucebn. Zaved Matematika » (1959), No 3 (10), 200–209.

  2. [2]

    Ezeilo J. O. C., « J. London Math. Soc. » 37 (1962), 405–409.

  3. [3]

    Pliss V. A., « Dokl. Akad. Nauk. SSSR » 103 (1955), 17–18.

  4. [4]

    LaSalle J., Lefschetz S., Stability by Lyapunov's Direct Method with Applications, « Academic Press » (New York and London), 1961.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ezeilo, J.O.C. A stability result for a certain third order differential equation. Annali di Matematica 72, 1–9 (1966). https://doi.org/10.1007/BF02414323

Download citation

Keywords

  • Differential Equation
  • Asymptotic Stability
  • Stability Result
  • Trivial Solution
  • Order Differential Equation